MAUDE Adverse Event Report: GYRUS ACMI, INC. SINGLE USE ASPIRATION NEEDLE; BRONCHOSCOPE ACCESSORY

GYRUS ACMI, INC. SINGLE USE ASPIRATION NEEDLE; BRONCHOSCOPE ACCESSORY
Model Number NA-403D-2021
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: full name - (b)(6) hospital.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the subject device had a stylet that was bent during a diagnostic procedure.The procedure was completed with a replacement device.There were no reports of patient harm or injury.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
B5: no additional information received from customer.D8: additional information h2: additional information, device evaluation h3: additional information h6: additional information the device was returned to olympus for inspection and the reported failure was confirmed.A root cause for the reported event could not be identified.Based on the results of the investigation, the most likely cause was also not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE ASPIRATION NEEDLE
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22513704
Report Number3011050570-2025-00734
Device Sequence Number9246765
Product Code KTI
UDI-Device Identifier00821925042513
UDI-Public00821925042513
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171232
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNA-403D-2021
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown